Публикация №4089

Название публикацииASYMPTOTIC-EXPANSION FOR THE DISTRIBUTION OF A STATISTIC ADMITTING A STOCHASTIC EXPANSION DEPENDING ON LINEAR COMBINATION OF ORDER-STATISTICS UNDER CLOSE ALTERNATIVES
Название на другом языке
Тип публикацииСтатья
ИзданиеDOKLADY AKADEMII NAUK SSSR
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания1980
Том251
Номер1
ГлаваНе задан
Страницы14-16
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1980) ASYMPTOTIC-EXPANSION FOR THE DISTRIBUTION OF STATISTIC ALLOWING THE STOCHASTIC EXPANSION DEPENDING ON THE LINEAR COMBINATION OF ORDINAR STATISTICS